Alert archive / California / Red Flag Warnings in 2018

Red Flag Warning 8, NWS San Francisco Bay Area, CA

November 2, 2018

NWS San Francisco Bay Area, CA issued this red flag warning at Nov 2, 2018, 3:07 AM PDT. It took effect at Nov 3, 2018, 1:00 AM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2018, 3:07 AM PDT (10:07 UTC)
In effect from
Nov 3, 2018, 1:00 AM PDT
Expired
Nov 4, 2018, 6:00 AM PST
In force
30 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

881 
WWUS86 KMTR 021007
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
307 AM PDT Fri Nov 2 2018

...Red Flag Warning for North Mountains and East Bay Hills 
Saturday for gusty offshore winds and very low humidity...

.Another offshore wind event will develop in the pre-dawn hours
of Saturday and continue through the day. Northeast wind gusts
from 40 to 50 mph will be possible for the North Mountains and 
East Bay Hills. Relative humidity values will lower to 8-18% 
creating another round of critical fire weather conditions on top 
of very dry fuels.

CAZ507-021900-
/O.UPG.KMTR.FW.A.0007.181103T0800Z-181104T1400Z/
/O.NEW.KMTR.FW.W.0008.181103T0800Z-181104T1400Z/
North Bay Mountains-
307 AM PDT Fri Nov 2 2018

...RED FLAG WARNING IN EFFECT FROM 1 AM PDT SATURDAY TO 6 AM PST
SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH 
BAY MOUNTAINS...

The National Weather Service in San Francisco has issued a Red
Flag Warning, which is in effect from 1 AM PDT Saturday to 6 AM
PST Sunday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...The North Bay Mountains above 1000 feet. Fire 
  weather zone 507. 

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph,
  locally up to 50-60 mph highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and recoveries
  less than 30% Saturday night.

* HIGHEST THREAT...The hills of eastern Napa County as well as
  around Mt Saint Helena, Mt Tamalpais and Atlas Peak.

* IMPACTS...any fires that develop will likely spread rapidly.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ511-021900-
/O.UPG.KMTR.FW.A.0007.181103T0800Z-181104T1400Z/
/O.NEW.KMTR.FW.W.0008.181103T0800Z-181104T1400Z/
East Bay Hills and the Diablo Range-
307 AM PDT Fri Nov 2 2018

...RED FLAG WARNING IN EFFECT FROM 1 AM PDT SATURDAY TO 6 AM PST
SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR
THE EAST BAY HILLS...

The National Weather Service in San Francisco has issued a Red
Flag Warning, which is in effect from 1 AM PDT Saturday to 6 AM
PST Sunday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...The East Bay Hills above 1000 feet. Fire 
  weather zone 511. 

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph,
  locally up to 50-60 mph highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and recoveries
  less than 30% Saturday night.

* HIGHEST THREAT...The hills around Mt Diablo and Mt Hamilton 
  as well as the East Bay Hills above 1000 feet. 

* IMPACTS...any fires that develop will likely spread rapidly.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
278 
WWUS86 KMTR 021831
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1131 AM PDT Fri Nov 2 2018

...Red Flag Warning for North Mountains and East Bay Hills
Saturday for gusty offshore winds and very low humidity...

.Another offshore wind event will develop in the pre-dawn hours
of Saturday and continue through Saturday night. Northeasterly
winds will increase late tonight and persist through Saturday
evening with gusts from 40 to 50 mph in the peaks and ridges of
the North Bay Mountains and East Bay Hills. Relative humidity 
values will lower to 8-18% creating another round of critical fire
weather conditions on top of very dry fuels.

CAZ507-030400-
/O.CON.KMTR.FW.W.0008.181103T0800Z-181104T1400Z/
North Bay Mountains-
1131 AM PDT Fri Nov 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 AM PDT SATURDAY TO
6 AM PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE
NORTH BAY MOUNTAINS...

* AFFECTED AREA...The North Bay Mountains above 1000 feet. Fire 
  weather zone 507. 

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and
  recoveries less than 30% Saturday night. 

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais and Atlas Peak.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ511-030400-
/O.CON.KMTR.FW.W.0008.181103T0800Z-181104T1400Z/
East Bay Hills and the Diablo Range-
1131 AM PDT Fri Nov 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 AM PDT SATURDAY TO
6 AM PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE
EAST BAY HILLS...

* AFFECTED AREA...The East Bay Hills above 1000 feet. Fire 
  weather zone 511. 

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and
  recoveries less than 30% Saturday night. 

* HIGHEST THREAT...The hills around Mt Diablo and Mt Hamilton 
  as well as the East Bay Hills above 1000 feet.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
557 
WWUS86 KMTR 030109
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
609 PM PDT Fri Nov 2 2018

...Red Flag Warning for North Mountains and East Bay Hills from
Saturday to early Sunday for gusty offshore winds and very low 
humidity...

.Another offshore wind event will develop in the pre-dawn hours
of Saturday and continue through Saturday night. Northeasterly
winds will increase late tonight and persist through Saturday
evening with gusts from 40 to 50 mph in the peaks and ridges of
the North Bay Mountains and East Bay Hills. Afternoon relative 
humidity values will lower to 8-18% on Saturday, creating another
round of critical fire weather conditions on top of very dry 
fuels.

CAZ507-031300-
/O.CON.KMTR.FW.W.0008.181103T0800Z-181104T1400Z/
North Bay Mountains-
609 PM PDT Fri Nov 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 AM PDT SATURDAY TO
6 AM PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR 
FIRE WEATHER ZONE 507...

* AFFECTED AREA...Fire weather zone 507.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and 
  recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais and Atlas Peak.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ511-031300-
/O.CON.KMTR.FW.W.0008.181103T0800Z-181104T1400Z/
East Bay Hills and the Diablo Range-
609 PM PDT Fri Nov 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 AM PDT SATURDAY TO
6 AM PST SUNDAY FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR 
FIRE WEATHER ZONE 511...

* AFFECTED AREA...Fire weather zone 511.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and 
  recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills around Mt Diablo and Mt Hamilton 
  as well as the East Bay Hills above 1000 feet.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
530 
WWUS86 KMTR 031156
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
456 AM PDT Sat Nov 3 2018

...Red Flag Warning for North Mountains and East Bay Hills 
through early Sunday for gusty offshore winds and very low 
humidity...

.Offshore winds will persist through Saturday afternoon with 
gusts from 40 to 50 mph in the peaks and ridges of the North Bay 
Mountains and East Bay Hills. Afternoon relative humidity values 
will lower to 8-18% on Saturday, creating another round of 
critical fire weather conditions on top of very dry fuels.
Offshore winds will diminish Saturday night, but humidity recovery will
remain poor.

CAZ507-032200-
/O.CON.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
North Bay Mountains-
456 AM PDT Sat Nov 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY FOR
LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE WEATHER ZONE 507...

* AFFECTED AREA...Fire weather zone 507.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph.

* HUMIDITY...Lowering 8-18% during the day Saturday and 
  recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais and Atlas Peak.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ511-032200-
/O.CON.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
East Bay Hills and the Diablo Range-
456 AM PDT Sat Nov 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY FOR
LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE WEATHER ZONE 511...

* AFFECTED AREA...Fire weather zone 511.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and 
  recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills around Mt Diablo and Mt Hamilton 
  as well as the East Bay Hills above 1000 feet.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
460 
WWUS86 KMTR 031939
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1239 PM PDT Sat Nov 3 2018

...Red Flag Warning for North Mountains and East Bay Hills
through early Sunday for gusty offshore winds and very low
humidity...

.Offshore winds will persist through Saturday afternoon with
gusts up to 55 mph in the peaks and ridges of the North Bay 
Mountains and East Bay Hills. Afternoon relative humidity values 
will lower to 8-18%, creating another round of critical fire 
weather conditions on top of very dry fuels. Offshore winds will 
diminish Saturday night, but humidity recovery will remain poor.

CAZ507-040400-
/O.CON.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
North Bay Mountains-
1239 PM PDT Sat Nov 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY FOR
LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE WEATHER ZONE 507...

* AFFECTED AREA...Fire weather zone 507.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph.

* HUMIDITY...Lowering 8-18% during the day Saturday and 
  recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais and Atlas Peak.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ511-040400-
/O.CON.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
East Bay Hills and the Diablo Range-
1239 PM PDT Sat Nov 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY FOR
LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE WEATHER ZONE 511...

* AFFECTED AREA...Fire weather zone 511.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Lowering 8-18% during the day Saturday and 
  recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills around Mt Diablo and Mt Hamilton 
  as well as the East Bay Hills above 1000 feet.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
176 
WWUS86 KMTR 040734
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1234 AM PDT Sun Nov 4 2018

...Red Flag Warning for North Mountains and East Bay Hills
through early Sunday for gusty offshore winds and very low
humidity...

.Gusty offshore flow will gradually diminish through early Sunday
morning. Despite decreasing winds relative humidity readings will
remain at critical levels.

CAZ507-041400-
/O.CON.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
North Bay Mountains-
1234 AM PDT Sun Nov 4 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE
WEATHER ZONE 507...

* AFFECTED AREA...Fire weather zone 507.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph.

* HUMIDITY...Recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills of eastern Napa County as well as 
  around Mt Saint Helena, Mt Tamalpais and Atlas Peak.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ511-041400-
/O.CON.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
East Bay Hills and the Diablo Range-
1234 AM PDT Sun Nov 4 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR FIRE
WEATHER ZONE 511...

* AFFECTED AREA...Fire weather zone 511.

* WIND...Northeast winds 15 to 30 mph with gusts 40-50 mph, 
  locally up to 50-60 mph in the highest peaks.

* HUMIDITY...Recoveries less than 30% Saturday night.

* HIGHEST THREAT...The hills around Mt Diablo and Mt Hamilton 
  as well as the East Bay Hills above 1000 feet.

* IMPACTS...Any fires that develop will likely spread rapidly.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
074 
WWUS86 KMTR 041339
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
539 AM PST Sun Nov 4 2018

...RED FLAG WARNING WILL EXPIRE AT 6 AM...

.Offshore flow will continue to weaken over the North Bay 
Mountains and East Bay Hills. Relative humidity will remain low
today. Near critical fire weather conditions be possible due to 
dry conditions, above normal temperatures and very dry fuels for
much of this week.

CAZ507-041445-
/O.EXP.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
North Bay Mountains-
539 AM PST Sun Nov 4 2018

...RED FLAG WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING
FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR THE NORTH BAY
MOUNTAINS...



$$

CAZ511-041445-
/O.EXP.KMTR.FW.W.0008.000000T0000Z-181104T1400Z/
East Bay Hills and the Diablo Range-
539 AM PST Sun Nov 4 2018

...RED FLAG WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING
FOR LOW HUMIDITY AND GUSTY OFFSHORE WINDS FOR EAST BAY HILLS AND
DIABLO RANGE...



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Nov 2, 2:59 AM PDT, 8 minutes earlier.

Area forecast discussion, Nov 2, 2:59 AM PDT, 8 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
259 AM PDT Fri Nov 2 2018

.SYNOPSIS...Another mild day across the Bay Area as high pressure
remains off the California Coast. Offshore flow will increase
Friday night into Saturday with decreasing humidity. In the longer
range, dry conditions, warmer than normal temperatures, and
periods of offshore winds are forecast to continue through next
week. Some hints of possible rain chances by Veterans Day Weekend.

&&

.DISCUSSION...as of 2:58 AM PDT Friday...Main weather impacts to
the Bay Area over the next seven days will be Fire Weather focused
with another offshore flow event.

The broad high pressure parked off the California Coast will
flatten a little today as a disturbance pushes into Pac NW. The
aforementioned disturbance can easily be seen on the water vapor.
So what does this mean for the Bay Area? Two things, slight
cooldown and setting the stage for offshore flow. In the short
term, expect another mild day around the Bay Area with widespread
70s and 80s. The flattening ridge will bring subtle cooling to the
immediate coast, but despite the cooling the temps will remain
above normal. The passing disturbance will push through today and
early tonight. In its wake surface high pressure will build over
Oregon and eventually portions of the Great Basin. This is a
classic set up for offshore over the Bay Area - inland high
pressure and lower pressure at the coast. Latest forecast pressure
gradients peak a little under 10mb from SFO-WMC by Saturday
morning. Lack of strong upper level support and moderate surface gradients
will likely put this event in the moderate category. None the
less there will still be impacts from a fire weather stand point
and less of a widespread wind impact event.

Now for the details - 00Z hi-res models ramp up N to NE winds
across the higher terrain 06Z Saturday with the peak winds 12-18Z
Saturday. Winds of 15 to 30 mph with gusts 40-50 mph and locally
up to 50-60 mph. The 50-60 mph gusts will be possible at places
like Mt Diablo, Mt Saint Helena, Geyser Peak and Atlas Peak. As
the N/NE flow kicks in relative humidity will tumble and become
critically low. In fact, some models suggest single digit humidity
readings during the day Saturday. Therefore, upgraded the Fire
Weather Watch to a Red Flag Warning to account for the gusty
offshore flow and low relative humidity. If a fire gets started it
will easily spread under these conditions. The offshore flow will
also lead to even warmer temperatures on Saturday with widespread
80s across the interior.

Winds will gradually diminish late Saturday night into Sunday, but
the lack of humidity recovery will keep the fire weather threat in
place. Onshore flow returns on Sunday leading to a cooling trend.

As for next week, general high pressure remains off the California
Coast with periods of weak northerly flow. The storm track remains
to the north with mild and dry conditions.

Given another round of fire weather concerns the next logical
question would be, where's the rain? There is some hope as longer
range models continue to indicate a patter shift and southern drop
of the storm track Nov 10-12. Lots can happen between now and
then, but will have to watch the pattern evolve.

&&

.AVIATION...as of 11:34 PM PDT Thursday...A dry northerly flow and
a compressed marine inversion continues, VFR through the period.

Vicinity of KSFO...VFR. Light wind tonight becoming NW-W 10 to 12
knots Friday afternoon.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR. Light E-SE winds except near 10 knots
in the Salinas Valley Friday morning.

&&

.MARINE...as of 9:20 PM PDT Thursday...High pressure over the
eastern Pacific will weaken temporarily as a frontal system moves
through the Pacific Northwest on Friday. Winds will then increase
Friday afternoon and continue through early next week as the high
re-strengthens. These winds will generate steep wind waves and
fresh swell resulting in hazardous seas conditions especially for
smaller vessels.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Reyes to Pigeon Pt 0-10 nm from 3 PM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm from 3 PM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 3 PM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 3 PM
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm from 9 AM

&&

PUBLIC FORECAST: MM
AVIATION: W Pi/Canepa
MARINE: W Pi

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:18 PM PDTSmall Craft AdvisoryMTR4 days

Nearby

Red Flag Warnings in California, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.